# SDR SWIA2019102346602

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FLOOR SUPPORT STRUCTURE FLOOR EDGE MEMBER ( SILL )  / FS559.0+80 TO FS621.0 , (C-CHECK) RO: 10/22/19. 559+80 TO 569 FOUND OUT OF LIMITS, REPLACED. SILL FOUND WITHIN LIMITS BOMBARDIER.
